Hi Sue, It is good to know that you told your doctor about
how the Lexapro was making you feel. I'm sorry, you didnt make that clear in your other posts and I do so hope that the Remeron works for you. I was on it briefly a few years ago...took it at bedtime and it knocked me out flat within just a few minutes. And was unable to function during the day without the feeling of being druged so I went off of it to another.
I worked in the mental health field for many years and am familiar with these meds and the chemical compounds and also how psychiatrists usually work with their paitients. My main concern was scaring others way from taking a medication that may help them even though it didnt help you. I have had many medications I have been on through the years that didnt help me and reacted to badly, but I know that they also benefit some people.
My suggestion to you would be if your psychiatrist continues with being unsupportive and not wanting to listen to you when you address complaints about your medication regime to him then you may want to find another psychiatrist. I have been down that route before too and trust me they are there to work for you and to help you not just take your money and write prescriptions.
We are always here as am I if you do need anything or have problems, questions or just need to vent. Take care
Moderator: Heart & Cardiovascular Disease